# SDR 2017FA0000496

- Difficulty date: July 20, 2017
- Submitted: September 18, 2017
- Operation: General aviation
- Aircraft: N6977A
- Make and model: Snias AS350B3
- Aircraft serial: 7463
- Aircraft time: 1,535 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Switch
- Condition: Out Of Alignment
- Location: Emer Floats
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING THE ICA CHECK ON THE ARM/FIRE CONTROL & INDICATOR CIRCUIT TEST PROCEDURE FOR THE EMERGENCY FLOATATION GEAR IAW MM SUPPLEMENT (ICA),  DISCOVERED THAT THE PILOT’S CYCLIC MOUNTED SWITCH GUARD COULD BE IN THE CLOSED POSITION WITH THE SWITCH REMAINING IN THE FIRE POSITION.   THE ICA TEST PROCEDURE DOES NOT INCLUDE A TASK TO ENSURE THAT THE SWITCH IS IN THE NORM POSITION WHEN THE GUARD IS IN THE CLOSED POSITION.  JUST CLOSING THE GUARD DOES NOT AUTOMATICALLY ENSURE THAT THE SWITCH WILL BE RETURNED TO THE NORM POSITION.
